MathSciNet Relay Station
MathSciNet bibliographic data
MR2211377 (2007a:35160) 35R35 (35K05 41A60)
Addison, J. A.; Howison, S. D.; King, J. R. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006), no. 1, 41–59.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement